# SDR AALA202108114803

- Difficulty date: July 31, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 36,420 hours, 14,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Corroded
- Location: Bs500g-500h S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF BAFFLE AT FASTENER HOLES BETWEEN STA 500G AND STA 500H AT STR 27L, MEASURING L=3.0 IN, W=1.0 IN, D=0.01 IN. REPLACED BAFFLE WITH NEW IAW AARD 51-00-05.
